| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search: one similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm micl13.7; -15.0 diopter implantable collamer lens into the patient's right left (os) on (b)(6) 2021.The surgeon reports the patient has developed posterior capsular cataracts.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5: corrected to "the reporter indicated that the surgeon implanted a 13.7mm micl13.7; -15.0 diopter implantable collamer lens into the patient's left (os) on (b)(6) 2021.The surgeon reports the patient has developed posterior capsular cataracts.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted." in the initial mdr.Claim#: (b)(4).